# SDR REXA96079

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Cessna 340A
- Aircraft serial: 340A024
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 6226190113
- Condition: Failed
- Location: Avionics Bay
- Component: Collins, 6226190113
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEADING SPLIT, HSI WOULD NOT SLAVE.  REMOVED AND REPLACED AHRS AND REPAIRED WIRE ON SLAVE BUTTON.  (X)
